| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the reported issue.Review of the device logs noted that "replace battery" notice was logged on 2/15/2023.The device's battery pins were replaced as a precaution.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.Stryker contacted the customer to request additional information on the patient.The customer informed stryker that no further patient information is available.Patient fields in which information is not provided were intentionally left blank.
Event or Problem Description
The customer contacted stryker to report their device would unexpectedly loose power.In this state the device would not be able to deliver defibrillation therapy if needed.This issue is patient related; however there was no adverse event reported.